# SDR DL73S040399

- Difficulty date: May 6, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 45,299 hours, 35,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK APPROXIMATELY 2.3 INCHES LONG WAS NOTED IN THE FUSELAGE SKIN APPROX. 1 INCH AFT OF BS 727B JUST BELOW S18R.  DAMAGE WAS REMOVED AND REPAIRED PER ERA 089987-14.
